Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Simple examples of nonrealizable CR hypersurfaces


Author: Howard Jacobowitz
Journal: Proc. Amer. Math. Soc. 98 (1986), 467-468
MSC: Primary 32G07; Secondary 53C15
MathSciNet review: 857942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof is provided of a nonrealizability result due to Hill, Penrose, and Sparling. This result is then generalized to higher dimensions: Each $ {\partial _b}$-cohomology class in $ {H^{0,1}}(M)$ can be used to define a nonrealizable CR structure on $ M \times {{\mathbf{R}}^2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G07, 53C15

Retrieve articles in all journals with MSC: 32G07, 53C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0857942-5
PII: S 0002-9939(1986)0857942-5
Article copyright: © Copyright 1986 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia